# SDR FDEA201509232923

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 689 hours, 22,638 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6047504
- Part serial: FX0076
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 SPOILER PANEL UPPER SKIN INBD SHOWS PREVIOUS REPAIR DOUBLER, DISBONDED & SEPARATED FROM SKIN.  REPAIRED RT NR 1 SPOILER UPPER SKIN IAW SRM 51-71-00 VOL II.
